# SDR RRXA97150

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4640968
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON FLOORBEAM DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT Y=920 AND X=+49.5.  REMOVED CORROSION AND TREATED IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH C44-R19.
